Tokyo Dental College | Library

040 歯科学報 = THE SHIKWA GAKUHO >
Vol.105 no.03 (2005) >

Please use this identifier to cite or link to this item:
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
105_187.pdf840.33 kBAdobe PDFDownload
Title: 咀嚼運動リズムの随意的調節に関する実験的研究
Authors: 神庭, 光司
嶋村, 一郎
岸, 正孝
Others: 歯科補綴学第三
Publisher: 東京歯科大学学会
ISSN: 0037-3710
URI: http://hdl.handle.net/10130/172
Journal Title: 歯科学報
Date of Issued: 2005-06-30
Volume: 105
Issue: 3
Start Page: 187
End Page: 199
NCID: AN0009999X
Appears in Collections:Vol.105 no.03 (2005)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.